# SDR CA080128006

- Difficulty date: December 15, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 25,237 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 214040118001
- Condition: Making Metal
- Location: Transmission
- Component: Transmission, Bell, 205040001101
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TSO OF THE TRANSMISSION ASSY 1186.6 HOURS.  THE AC HAD TAKEN OFF AND WAS IN CRUISE WHEN A TRANSMISSION METAL DETECTOR LIGHT ILLUMINATED. THE PILOT LANDED AC BACK AT CAMP FOR THE ENGINEER TO INVESTIGATE THE DEFECT.  THE BEARING IS AN ON CONDITION BEARING.  THE MAST ASSY AND TRANSMISSION ASSY WERE REMOVED.  THE COMPONENT SHOP FOUND THAT THE TRANSMISSION INPUT TRIPLEX BEARING, P/N 214-040-118-001, WAS THE FERROUS METAL MAKER.  THE MAST BEARING WAS ALSO INSPECTED AND NO DEFECT WAS FOUND. (TC NR 20080128006)
